Crocin Advance 500mg Strip Of 15 Tablets
15 Tablet(s) in Strip
30 days return policyRead More
Crocin Advance Tablet contains paracetamol which is also known as Acetaminophen. Crocin Advance Tablet is used to reduce fever and relieve pain. It works by inhibiting the action of certain substances which causes pain and acts on brain centre which is responsible for controlling body temperature. Chances of getting side effects with Crocin Advance is mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, visit your doctor or nearest hospital. Taking paracetamol for prolonged duration and in high doses is associated with serious liver damage.
Uses of Crocin Advance 500mg Strip Of 15 Tablets
For the treatment of fever and pain.
Contraindications of Crocin Advance 500mg Strip Of 15 Tablets
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Crocin Advance 500mg Strip Of 15 Tablets
There are very rare chances of getting side effects. However, in rare cases, you may experience skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long term treatment.
Precautions and Warnings of Crocin Advance 500mg Strip Of 15 Tablets
Can I take Crocin Advance Tablet during pregnancy?
Crocin Advance Tablet can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Crocin Advance Tablet while breastfeeding?
Paracetamol from Crocin Advance Tablet passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus you can take it while you are breastfeeding.
Can I drive if I have consumed Crocin Advance Tablet?
Crocin Advance Tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Crocin Advance Tablet?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are alcoholic or are suffering from chronic malnutrition.
- You are suffering from any infection.
- Do not take Crocin Advance if you are are taking other medicines containing paracetamol, taking too much of paracetamol can cause liver damage.
Mode of Action of Crocin Advance 500mg Strip Of 15 Tablets
How Does It Work?
Crocin Advance Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of brain which is responsible for controlling body temperature.
Directions for Use of Crocin Advance 500mg Strip Of 15 Tablets
Take this medicine as a whole with a glass of water. Do not take Crocin Advance for more than three days without medical advice.
Interactions of Crocin Advance 500mg Strip Of 15 Tablets
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone.
- Medicines used to thin the blood like warfarin.
- Cholesterol lowering medicines like colestyramine should be taken with a minimum gap of 2 hours.
- Medicines used to treat bacterial infection like chloramphenicol.
Storage and disposal of Crocin Advance 500mg Strip Of 15 Tablets
- Do not store above 25°C
- Keep it out of the reach of children
Dosage of Crocin Advance 500mg Strip Of 15 Tablets
- Taking Crocin Advance Tablet in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Crocin Advance Tablet?
A: Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in elderly as well. Use the smallest dose possible to treat your symptoms and use the medicine for the shortest period of time.
Q: My child has fever, can I give Crocin Advance Tablet to my child who is five years old?
A: No, Crocin Advance Tablet is not meant for use in children below 12 years of age.
Q: My child, who is 3 years old happened to consume 5 tablets of Crocin Advance, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The doctor will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Crocin Advance for cold and fever?
A: You can take Crocin Advance Tablet for controlling fever but it will not be useful for cold.
Q: What are the uses of Crocin Advance Tablet?
A: Crocin Advance is used to relief fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, periods pain and other painful conditions.
Q: What is Crocin Advance tablet used for?
A: Crocin Advance tablet is used to relieve pain and reduce fever.
Q: Can Crocin Advance medicine be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in young population. Caution is needed when giving Crocin Advance tablet to elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Crocin Advance tablet?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problem upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Last Updated on: 19 Jul 2020 | 11:48 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
- Side effects
- Precautions and Warnings
- Mode of Action
- Directions for Use
- Storage and disposal
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
OUR PAYMENT PARTNERS
© 2020 PharmEasy. All Rights Reserved